| Catalog Number |
01267522 |
| Medical Device Problem Code |
Material Too Rigid or Stiff (1544)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the foley catheter balloon had a shape that looks like a deflated balloon and was the balloon was hard.
Additional Manufacturer Narrative
The reported event was unconfirmed.Received (6) photo samples.The photo sample was returned and could not be evaluated for the reported failure.Visual evaluation of the returned sample noted one opened (with original packaging), used silicone foley.Visual inspection of the sample noted unable to test for hardness however the catheter balloon was able to inflate and deflate with no hardness present.The reported failure could not be replicated.No root cause could be found because the reported event was unconfirmed.As the reported event is unconfirmed, a risk review is not required.As the reported event is unconfirmed, a labeling review is not required.A device history record review was not required as the investigation was unconfirmed.The investigation is concluded, and no additional action is required at this time.Corrections: d, e, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description